MathSciNet Relay Station
MathSciNet bibliographic data
MR928058 17B35 (17B10)
Joseph, Anthony Rings which are modules in the Bernstein-Gel′fand-Gel′fand ${\scr O}$ category. J. Algebra 113 (1988), no. 1, 110–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement